# SDR GLBA96051

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120096
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pcu O-Ring
- Part number: MS28775013
- Condition: Leaking
- Location: Rudder
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BRL - CREW REPORTED HYDRAULIC LOW LEVEL AND LOW PRESSURE ANNUNCIATORS ILLUMINATED.  CREW PERFORMED A MANUAL GEAR EXTENSION AND LANDED UNEVENTUALLY.  MX REMOVED AND REPLACED A LEAKING O-RING ON THE RUDDER PCU.  LEAK CHECK AND OPS CHECK WERE GOOD.  (M)
